# SDR SWIA200312116

- Difficulty date: May 22, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 38,790 hours, 47,377 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FRAME 1 CRACKED.  FOUND DURING C-CHECK INSPECTION.  REPLACED RIGHT NACELLE FRAME 1 IAW SERVICE BULLETIN 120-54-0036.
